# SDR SIMA202001063004

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 37,734 hours, 33,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD, RH PROXIMITY FLOOR STRIP IS DAMAGED.-C/A-REMOVED AND REPLACED RH PROXIMITY STRIP IAW AMM 33-50-12.
